# SDR ASAA2019081203359

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 14,948 hours, 4,907 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN HF2 IS SELECTED ON RADIO TUNING PANEL "FAIL" IS SHOWN IN BOTH FREQUENCY WINDOWS. GROUNDED - YES. CW B737-900 FIM 23-11 TASK 802 BITE PROCEDURE REVEALED NO FAULTS ON RADIO TUNE PANEL. INTERMITTENT FAULT OK FOR SERVICE. CW GROUND VERIFICATION OPS NORMAL.
